# SDR SWIA200515628

- Difficulty date: October 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 13,470 hours, 17,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM LIGHT INOP.  REPLACED BULB.  OPERATIONAL CHECK GOOD.
